MathSciNet Relay Station
MathSciNet bibliographic data
MR1659945 39A10 (37C25)
McCluskey, C. Connell; Muldowney, James S. Bendixson-Dulac criteria for difference equations. J. Dynam. Differential Equations 10 (1998), no. 4, 567–575.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement